# SDR QXEA2012120501573

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 564.5-584.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P IS CORRODED AND HAS CORRODED RIVETS STA 564.5-584.5.  REMOVED CORRODED RIVETS IAW SRM 51-42-05-02-01, REMOVED STR SPLICE FOM IAW SRM 51-40-15-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02. CUT OUT DAMAGED STRINGER AND REPAIRED IAW RD 8/4-53-4834.  APPLIED TOP COAT AND CPC IAW SRM 51-25-15-02-01 AND AMM 51-25-01390-801.
